# SDR COMA0160737

- Difficulty date: September 23, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 12,279 hours, 11,543 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 585
- Condition: Faulty
- Location: Avionics Bay
- Part time: 10,272 hours, 9,577 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5073. DURING APPROACH INTO TLH RECEIVED A FLAP FAIL CAUTION MESSAGE WITH FLAPS AT ZERO DEGREES.REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
